# SDR USAA070679

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT, LOWER T/E AT OUTBOARD END, CRACKED AT RIVET HOLES.  INSTALLED FILLER/DOUBLER REPAIR PER SRM 57-43-01, DEFECT SIZE:  .125 INCH.
